# SDR MYWA100108

- Difficulty date: August 31, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,917 hours, 25,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 42978
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PT INSP FOUND SEVERAL LIGHTS INOPERATIVE ON EMERGENCY LIGHTING SYSTEM.
